About 2 weeks ago my dr. prescribed Januvia 100mg for me ,along with metformin.So far my glucose levels have gotton lower. My question is has anyone taking Januvia noticed the color of their stool changing color? I have noticed mine seems to have a slight greenish tinge to it. I had never noticed this prior to starting on the medication. Thanks for your help.
This is not a reported side effect of Januvia.
You may report side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
- Januvia Information for Consumers
- Januvia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Januvia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2009 • 2 answers
Posted 11 Oct 2009 • 1 answer
Posted 6 Nov 2013 • 1 answer
Posted 6 Dec 2015 • 1 answer
Posted 22 Dec 2017 • 1 answer